New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
jdtrust - January 31

My doctor prescribed this and I keep questioning the reason. If I'm already exhausted with brain fog why would they prescribe an Anti-Dep that makes you MORE tired and MORE brain foggy? Not to mention, i'm gaining weight but in a bloated type of way like an alchoholic would (i'm not an alcoholic). Any suggestions?


jane doe - January 31

I don't know much about Lexapro, but if you are having a bad reaction to it, why don't you call your doctor and ask him if there is anything you could use instead? There are so many anti-depressants out there, it make take some trial and error, but you should hopefully be able to find one that helps you.


Lyle Anderson - January 31

Some anti-depressants actually pump you up and get you going, like Provigil. Tell your doc your needs and concerns and get a psychopharmacolist to manage your meds.


teresat - January 31

What other meds are you taking? Is this you're first time taking an anti-depressant? Very often, youhave to try MANY before you find the one that works for you!! I am now on Cymbalta, after many trials!!


BrandyO - January 31

I'm on Lexapro. When my doctor increased the dosage to 20 mg I started feeling worse. Tired, more depressed etc. So I went back (on my own) to the 10 mg and will talk to my doctor about changing to something different when I see her next week. I also had a similar reaction with the Cymbalta. Looks like you need to try something different. Good luck! Brandy


JJ1 - February 1

jdtrust, I would definitely talk to your doctor. You are right, you should not be having that type of reaction. Before being officially diagnosed with FMS and before taking any meds for it, I had a rapid weight gain, and it is all in my belly (I am embarrassed as a 48 year old woman when people think I am pregnant). I am now being tested for Celiac disease, which causes many similar symptoms as well as anemia. A symptom of celiac is a bloating in the stomache and either weight gain or weight loss (kind of weird it could go either way).


JJ1 - February 1

jdtrust - below are some of the celiac symptoms I posted in another thread. Your bloating may be a result of your meds, but if you have any of these other symptoms you may want to get tested for celiac.......................
symptoms may include: abdominal cramping, intestinal gas, distention and bloating chronic diarrhea or constipation (or both) steatorrhea -- fatty stools anemia - unexplained, due to folic acid, B12, or iron deficiency (or all) weight loss with large appetite, or weight gain Other symptoms: dental enamel defects osteopenia, osteoporosis bone or joint pain fatigue, weakness and lack of energy infertility - male/female depression Aphthous ulcers Dermatitis Herpetiformis (DH) is skin manifestation of celiac disease characterized by blistering, intensely itchy skin. The rash has a symmetrical distribution and is most frequently found on the face, elbows, knees and buttocks. DH patients can have gastrointestinal damage without perceptible symptoms. "


jdtrust - February 1

thank you all for responding. I visited a rheumotologist for the first time today and he said it's obvious my body was rejecting this plus with the rashes. He's tackling the pain and discomfort with a muscle relaxant and has taken me off of any anti-depressant. thanks again!


JJ1 - February 1

Hope this does the trick for you! Good luck.


jdtrust - February 2

Rheumatologists are wonderful. He prescribed Norflex to take care of the pain and discomfort first, then we'll go from there.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question